# SDR AALA2018080130003

- Difficulty date: July 29, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 59,135 hours, 29,427 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Leaking
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF,  PRESSURIZATION FLOW LIGHT ILLUMINATED, CAUSING  INABILITY TO PRESSURIZE AIRCRAFT.  AN EMERGENCY WAS DELCARED AND RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT. AIRCRAFT WAS GROUNDED.  NO FAULTS NOTED ON BOTH PRESSURE CONTROLLERS.  DECAY CHECKED GOOD IAW AMM 21-00-00.  SEVERAL DUCT LEAKS WERE REPAIRED.
